Mersyndol Tablets

Balmoral pharmacy Auckland
NZ$14.99 NZ$12.99
Prescription repeats
Add To Cart
Mersyndol Tablets

Mersyndol Tablets

Mersyndol tablet is used for the relief of moderate to severe pain including toothache or pain from injury or surgery, and for the temporary relief of headache. In addition, the calmative properties of Mersyndol may be especially useful in the treatment of tension headache, migraine and period pain. This tablet may be useful for fever & pain relief.

20 tablets

Ingredients: Each tablet contains paracetamol 450mg, codeine phosphate 9.75mg, and doxylamine succinate 5mg. Contains no aspirin or aspirin-like ingredients.

Dosage: Adults and children over 12 years: 1 or 2 tablets every 4 to 6 hours as needed for relief. Maximum of 8 tablets in 24 hours. Do not use for more than 3 days at a time.

Not recommended for children under 12 years. Do not exceed 8 tablets in a 24-hour period. Do not take any other paracetamol containing products. Can cause drowsiness- do not drive or operate machinery if affected. Avoid alcohol

 

**Pharmacist only products require a consultation prior to delivery - on purchase one of our pharmacists will phone you**

NZ$14.99 NZ$12.99
Prescription repeats
Add To Cart